my doc has me taking 30mgs of vyvanse in the a.m. knowing that I take 2mgs of xanax in the morning. I've been on the vyvanse for about two weeks now. It definitely helps stop my mind from racing and I feel more at ease, but in the evening time I start to feel very strange... racing heart,anxiety, chest pain, I feel like my heart is skipping beats and fluttering. This doesn't happen every night but most. The last two nights (later on at night) I've been feeling so uncomfortably speedy, not physically but like... inside... my brain and my chest. I'm sorry, its very hard to explain this.I feel like I have to be doing something constantly, like folding clothes (basically nothing very physical though. I can't lay down or try to relax bc for one,my eyes won't shut, and also that's when my heart feels like its beating hard and fast and fluttering. I don't want to stop taking it BC i finally found a med that helps me concentrate and stops my mind from racing throughout the day atleast, and its so refreshing to be able to have my mind at ease but almost every night (so far ) I have had some sort of trouble with it. Some nights are better than others, and there have been nights where I feel chest pain and other overwhelming feelings but they go away after about an hour... there has been one,maybe two nights where it went pretty smooth all in all. can any one help me? Any advice on how I can make this med work without the bad feelings occurring most nights? Is this something that will or could subside? Also, for so many years I have had to take my first 2mgs of xanax within about an hour after I wake up, before my anxiety takes over and I will have to fight a full blown panic attack. So, since I'm supposed to take the vyvanse in the a.m. as well, any advice on how long I should wait before taking the vyvanse AFTER taking my xanax? As of right now I have been waiting about an hour or so before taking the vyvanse BC I feel like they would cancel each other out. Its been an hour since I took MG's of xanax and I'm still so panicky from worrying that I will have another "episode" at night time the way I did the past two nights. Maybe it will calm me down and stop my mind from racing about all of this if I take the vyvanse right now, but then I think "what if it makes me feel worse!?" I've never taken the vyvanse while being this panicked before. Please help!!! :(
I've been prescribed 5mgs of xanax a day and was just added to vyvanse for ADHD?
- 16 May 2016 by panic_depressedAP
- 18 May 2016
- vyvanse, xanax, attention-deficit hyperactivity disorder (adhd), prescription
Added 16 May 2016:
Typo... Toward the end of this question I meant to write "its been an hour since I took 2 MG's of xanax...."
Vyvanse is a central nervous system stimulant. It would make sense that it could make your anxiety worst due to it's stimulating effect. All the symptoms you have described in the evenings sounds like anxiety. Best to talk to your doctor about all the symptoms you are having.
Hope you start to feel better soon :)
30mgs of Vyvanse is not that much at all- but 5mgs of Xanax a day is a very high dose. I didn't know that it was even legal to be prescribed over 4mgs a day. The heart racing and anxiety when the vyvanse wears off is completely normal. I am taking 50mgs a day and when this starts (5-7 hours after taking it; comming down) I take 0.25mgs of xanax then another 0.25mgs 1-3 hours later and i'm fine. Taking xanax FIRST- I would honestly never do this and would ask a doctor if it is even safe... I would try tapering way, way back on the xanax- at least taking away the morning dose before even taking any Vyvanse or ADHD medicine. Talk to your doctor about cutting back on your xanax doses by 0.25-0.5mgs and after 2 weeks of doing this, THEN I would talk to him about the Vyvanse dosing intervals. Your HEALTH and LIFE is much, much more important than anything you need to take that Vyvanse for to get done. I would look into other stuff like DL-Phenylalnine with some caffeine (coffee, tea etc.) to help boost your dopamine, focusing, mood, and energy and focusing if you cannot cut back on the Xanax. Also, double check with a pharmacist that you can take DL-Phenylalanine and a few cups of coffee is OK to take with Xanax. You can use Walgreens.com Pharmacy chat. It's free. They are there 24 hours every day!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
Posted 1 Oct 2010 • 3 answers
Posted 4 Mar 2015 • 1 answer
Posted 6 Jan 2016 • 0 answers
Posted 20 Jul 2016 • 1 answer